# SDR CALA0100888

- Difficulty date: September 19, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N12319
- Make and model: Boeing 7373T0
- Aircraft serial: 23370
- Aircraft time: 49,336 hours, 25,427 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Aft Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE AFT CARGO DOOR SKIN DENTED AT TWO LOCATIONS. A DOUBLER REPAIR WAS INSTALLED AT EACH LOCATION IAW SRM 52-00-01.
